Alert archive / Texas / Flash Flood Watches in 2008
Flash Flood Watch 13, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood watch at Oct 8, 2008, 7:39 PM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2008, 7:39 PM CDT (00:39 UTC)
- Expired
- Oct 14, 2008, 7:00 PM CDT
- In force
- 6 days
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KMAF 090039 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 739 PM CDT WED OCT 8 2008 ...MINOR TO MODERATE FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THROUGH THIS WEEK. SEVERAL LOCATIONS HAVE NOW FALLEN INTO THE HIGH END OF MINOR FLOODING WITH ONLY A FEW PLACES IN MODERATE FLOOD. RIVER LEVELS WILL REMAIN HIGH FROM BOQUILLAS DOWNSTREAM THROUGH 16 SOUTH OF DRYDEN. ALTHOUGH THE RELEASE RATE FROM THE RESERVOIR HAS DECREASED OVER THE LAST SEVERAL DAYS... WATER LEVELS ALONG THE LEVEES REMAIN HIGH AND BREACHES ARE STILL POSSIBLE. CONSIDERABLE FLUCTUATIONS IN WATER LEVELS WILL BE POSSIBLE THROUGH THE NEXT SEVERAL DAYS DEPENDING ON ANY CHANGE IN THE RELEASES OR RAINFALL WITHIN THE WATERSHED. TXZ079-091200- /O.NEW.KMAF.FF.A.0013.081009T0039Z-081009T1200Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 739 PM CDT WED OCT 8 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA...PRESIDIO VALLEY. * UNTIL 7 AM CDT THURSDAY * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED DUE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
14 follow-up statements
000 WGUS64 KMAF 091049 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 549 AM CDT THU OCT 9 2008 ...MINOR TO MODERATE FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THROUGH THE REMAINDER OF THE WEEK. SEVERAL LOCATIONS HAVE NOW FALLEN INTO THE HIGH END OF MINOR FLOODING WITH ONLY A FEW PLACES IN MODERATE FLOOD. RIVER LEVELS WILL REMAIN HIGH FROM BOQUILLAS DOWNSTREAM THROUGH 16 SOUTH OF DRYDEN. ALTHOUGH THE RELEASE RATE FROM THE RESERVOIR HAS DECREASED OVER THE LAST SEVERAL DAYS... WATER LEVELS ALONG THE LEVEES REMAIN HIGH AND BREACHES ARE STILL POSSIBLE. CONSIDERABLE FLUCTUATIONS IN WATER LEVELS WILL BE POSSIBLE THROUGH THE NEXT SEVERAL DAYS DEPENDING ON ANY CHANGE IN THE RELEASES WITHIN THE WATERSHED. RAIN CHANCES WILL ALSO BE ON THE INCREASE THIS WEEKEND INTO EARLY NEXT WEEK. ANY HEAVY RAINFALL THAT OCCURS WILL INCREASE THE FLOODING POTENTIAL. TXZ079-100000- /O.EXT.KMAF.FF.A.0013.000000T0000Z-081010T0000Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 549 AM CDT THU OCT 9 2008 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH THIS EVENING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED DUE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 092001 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 301 PM CDT THU OCT 9 2008 ...MINOR TO MODERATE FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THROUGH THE REMAINDER OF THE WEEK. SEVERAL LOCATIONS HAVE NOW FALLEN INTO THE HIGH END OF MINOR FLOODING WITH ONLY A FEW PLACES IN MODERATE FLOOD. RIVER LEVELS WILL REMAIN HIGH FROM BOQUILLAS DOWNSTREAM THROUGH 16 SOUTH OF DRYDEN. ALTHOUGH THE RELEASE RATE FROM THE RESERVOIR HAS DECREASED OVER THE LAST SEVERAL DAYS... WATER LEVELS ALONG THE LEVEES REMAIN HIGH AND BREACHES ARE STILL POSSIBLE. CONSIDERABLE FLUCTUATIONS IN WATER LEVELS WILL BE POSSIBLE THROUGH THE NEXT SEVERAL DAYS DEPENDING ON ANY CHANGE IN THE RELEASES WITHIN THE WATERSHED. RAIN CHANCES WILL ALSO BE ON THE INCREASE THIS WEEKEND INTO EARLY NEXT WEEK. ANY HEAVY RAINFALL THAT OCCURS WILL INCREASE THE FLOODING POTENTIAL. TXZ079-101030- /O.EXT.KMAF.FF.A.0013.000000T0000Z-081010T1200Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 301 PM CDT THU OCT 9 2008 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH FRIDAY MORNING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED DUE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 101015 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 515 AM CDT FRI OCT 10 2008 ...MINOR TO MODERATE FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THROUGH THE NEXT SEVERAL DAYS. SEVERAL LOCATIONS HAVE NOW FALLEN INTO THE HIGH END OF MINOR FLOODING WITH ONLY A FEW PLACES IN MODERATE FLOOD. RIVER LEVELS WILL REMAIN HIGH FROM BOQUILLAS DOWNSTREAM THROUGH 16 SOUTH OF DRYDEN. ALTHOUGH THE RELEASE RATE FROM THE RESERVOIR HAS DECREASED OVER THE LAST SEVERAL DAYS... WATER LEVELS ALONG THE LEVEES REMAIN HIGH AND BREACHES ARE STILL POSSIBLE. CONSIDERABLE FLUCTUATIONS IN WATER LEVELS WILL BE POSSIBLE THROUGH THE NEXT SEVERAL DAYS DEPENDING ON ANY CHANGE IN THE RELEASES WITHIN THE WATERSHED. RAIN CHANCES WILL ALSO BE ON THE INCREASE THIS WEEKEND INTO EARLY NEXT WEEK. ANY HEAVY RAINFALL THAT OCCURS WILL INCREASE THE FLOODING POTENTIAL. INTERESTS ALONG THE RIO GRANDE SHOULD CONTINUE TO MONITOR CHANGING WEATHER CONDITIONS THIS WEEKEND INTO EARLY NEXT WEEK. TXZ079-110000- /O.EXT.KMAF.FF.A.0013.000000T0000Z-081011T0000Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 515 AM CDT FRI OCT 10 2008 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH THIS EVENING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED DUE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 101936 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 236 PM CDT FRI OCT 10 2008 ...MINOR TO MODERATE FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THROUGH THE NEXT SEVERAL DAYS. SEVERAL LOCATIONS HAVE NOW FALLEN INTO THE HIGH END OF MINOR FLOODING WITH ONLY A FEW PLACES IN MODERATE FLOOD. RIVER LEVELS WILL REMAIN HIGH FROM BOQUILLAS DOWNSTREAM THROUGH 16 SOUTH OF DRYDEN. ALTHOUGH THE RELEASE RATE FROM THE RESERVOIR HAS DECREASED OVER THE LAST SEVERAL DAYS... WATER LEVELS ALONG THE LEVEES REMAIN HIGH AND BREACHES ARE STILL POSSIBLE. CONSIDERABLE FLUCTUATIONS IN WATER LEVELS WILL BE POSSIBLE. RAIN CHANCES WILL ALSO BE ON THE INCREASE THIS WEEKEND INTO EARLY NEXT WEEK. ANY HEAVY RAINFALL THAT OCCURS WILL INCREASE THE FLOODING POTENTIAL. INTERESTS ALONG THE RIO GRANDE SHOULD CONTINUE TO MONITOR CHANGING WEATHER CONDITIONS THIS WEEKEND INTO EARLY NEXT WEEK. TXZ079-111030- /O.EXT.KMAF.FF.A.0013.000000T0000Z-081011T1300Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 236 PM CDT FRI OCT 10 2008 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH SATURDAY MORNING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED DUE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 111024 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 524 AM CDT SAT OCT 11 2008 ...MINOR TO MODERATE FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THROUGH THE NEXT SEVERAL DAYS. SEVERAL LOCATIONS HAVE NOW FALLEN INTO THE HIGH END OF MINOR FLOODING WITH ONLY A FEW PLACES IN MODERATE FLOOD. RIVER LEVELS WILL REMAIN HIGH FROM BOQUILLAS DOWNSTREAM THROUGH 16 SOUTH OF DRYDEN. ALTHOUGH THE RELEASE RATE FROM THE RESERVOIR HAS DECREASED OVER THE LAST SEVERAL DAYS... WATER LEVELS ALONG THE LEVEES REMAIN HIGH AND BREACHES ARE STILL POSSIBLE. CONSIDERABLE FLUCTUATIONS IN WATER LEVELS WILL BE POSSIBLE. RAIN CHANCES WILL ALSO BE ON THE INCREASE THIS WEEKEND INTO EARLY NEXT WEEK. ANY HEAVY RAINFALL THAT OCCURS WILL INCREASE THE FLOODING POTENTIAL. INTERESTS ALONG THE RIO GRANDE SHOULD CONTINUE TO MONITOR CHANGING WEATHER CONDITIONS THIS WEEKEND INTO EARLY NEXT WEEK. TXZ079-120000- /O.EXT.KMAF.FF.A.0013.000000T0000Z-081012T1200Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 524 AM CDT SAT OCT 11 2008 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH SUNDAY MORNING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED DUE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 112218 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 518 PM CDT SAT OCT 11 2008 ...MINOR TO MODERATE FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THROUGH THE NEXT SEVERAL DAYS. SEVERAL LOCATIONS HAVE NOW FALLEN INTO THE HIGH END OF MINOR FLOODING WITH ONLY A FEW PLACES IN MODERATE FLOOD. RIVER LEVELS WILL REMAIN HIGH FROM BOQUILLAS DOWNSTREAM THROUGH 16 SOUTH OF DRYDEN. ALTHOUGH THE RELEASE RATE FROM THE RESERVOIR HAS DECREASED OVER THE LAST SEVERAL DAYS...WATER LEVELS ALONG THE LEVEES REMAIN HIGH AND BREACHES ARE STILL POSSIBLE. CONSIDERABLE FLUCTUATIONS IN WATER LEVELS WILL BE POSSIBLE. RAIN CHANCES WILL ALSO BE ON THE INCREASE THIS WEEKEND INTO EARLY NEXT WEEK. ANY HEAVY RAINFALL THAT OCCURS WILL INCREASE THE FLOODING POTENTIAL. INTERESTS ALONG THE RIO GRANDE SHOULD CONTINUE TO MONITOR CHANGING WEATHER CONDITIONS THIS WEEKEND INTO EARLY NEXT WEEK. TXZ079-121200- /O.CON.KMAF.FF.A.0013.000000T0000Z-081012T1200Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 518 PM CDT SAT OCT 11 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH SUNDAY MORNING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED DUE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 120953 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 453 AM CDT SUN OCT 12 2008 ...FLOODING CONTINUING ON THE RIO GRANDE FROM PRESIDIO INTO THE BIG BEND MAY WORSEN DUE TO RAINFALL... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THROUGH THE NEXT SEVERAL DAYS. HOWEVER THE NEW CONCERN TODAY IS THE POSSIBILITY OF LOCALLY HEAVY RAIN AS TROPICAL MOISTURE FROM HURRICANE NORBERT STREAMS UP ACROSS THE AREA. RIVER LEVELS WILL REMAIN HIGH. ALTHOUGH THE RELEASE RATE FROM THE RESERVOIR HAS DECREASED OVER THE LAST SEVERAL DAYS... WATER LEVELS ALONG THE LEVEES REMAIN HIGH AND BREACHES ARE STILL POSSIBLE. CONSIDERABLE FLUCTUATIONS IN WATER LEVELS ARE POSSIBLE. ANY HEAVY RAINFALL THAT OCCURS EITHER SIDE OF THE RIO GRANDE WILL INCREASE THE FLOODING POTENTIAL. INTERESTS ALONG THE RIO GRANDE SHOULD CONTINUE TO MONITOR CHANGING WEATHER CONDITIONS INTO EARLY NEXT WEEK. TXZ079-122100- /O.EXT.KMAF.FF.A.0013.000000T0000Z-081013T1200Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 453 AM CDT SUN OCT 12 2008 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH MONDAY MORNING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. IN ADDITION... HEAVY RAINFALL WILL BE POSSIBLE TODAY. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED DUE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 122006 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 306 PM CDT SUN OCT 12 2008 ...MINOR FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THE NEXT SEVERAL DAYS. SEVERAL LOCATIONS HAVE NOW FALLEN INTO THE HIGH END OF MINOR FLOODING. ALTHOUGH THE RELEASE RATE FROM THE RESERVOIR HAS DECREASED OVER THE LAST SEVERAL DAYS...WATER LEVELS ALONG THE LEVEES REMAIN HIGH AND BREACHES ARE STILL POSSIBLE. INTERESTS ALONG THE RIO GRANDE SHOULD CONTINUE TO MONITOR CHANGING WEATHER CONDITIONS INTO EARLY NEXT WEEK. TXZ079-131200- /O.CON.KMAF.FF.A.0013.000000T0000Z-081013T1200Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 306 PM CDT SUN OCT 12 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH MONDAY MORNING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED DUE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 130953 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 453 AM CDT MON OCT 13 2008 ...MINOR FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THE NEXT SEVERAL DAYS. SEVERAL LOCATIONS HAVE NOW FALLEN INTO THE HIGH END OF MINOR FLOODING. ALTHOUGH THE RELEASE RATE FROM THE RESERVOIR HAS DECREASED OVER THE LAST SEVERAL DAYS...WATER LEVELS ALONG THE LEVEES REMAIN HIGH AND BREACHES ARE STILL POSSIBLE. INTERESTS ALONG THE RIO GRANDE SHOULD CONTINUE TO MONITOR CHANGING WEATHER CONDITIONS INTO EARLY NEXT WEEK. TXZ079-132100- /O.EXT.KMAF.FF.A.0013.000000T0000Z-081014T0000Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 453 AM CDT MON OCT 13 2008 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH THIS EVENING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED DUE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 131929 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 229 PM CDT MON OCT 13 2008 ...MINOR FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE THE NEXT SEVERAL DAYS. ALL LOCATIONS HAVE NOW FALLEN INTO MINOR FLOODING AND WITH THE RELEASE RATE FROM THE RESERVOIR DECREASING ONLY MINOR FLOODING IS EXPECTED. SCATTERED SHOWERS AND STORMS WILL REMAIN IN THE FORECAST FOR THE NEXT SEVERAL DAYS BUT WIDESPREAD HEAVY RAIN IS NOT EXPECTED. TXZ079-141030- /O.EXT.KMAF.FF.A.0013.000000T0000Z-081014T1300Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 229 PM CDT MON OCT 13 2008 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH TUESDAY MORNING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 140824 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 324 AM CDT TUE OCT 14 2008 ...MINOR FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE DURING THE NEXT SEVERAL DAYS. ALL LOCATIONS HAVE NOW FALLEN INTO MINOR FLOODING AND WITH THE RELEASE RATE FROM THE RESERVOIR DECREASING ONLY MINOR FLOODING IS EXPECTED. SCATTERED SHOWERS AND STORMS WILL REMAIN IN THE FORECAST FOR THE NEXT SEVERAL DAYS BUT WIDESPREAD HEAVY RAIN IS NOT EXPECTED. TXZ079-141630- /O.EXT.KMAF.FF.A.0013.000000T0000Z-081015T0000Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 324 AM CDT TUE OCT 14 2008 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * THROUGH THIS EVENING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 141712 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1212 PM CDT TUE OCT 14 2008 ...MINOR FLOODING CONTINUES ON THE RIO GRANDE AT PRESIDIO AND DOWNSTREAM INTO THE BIG BEND... .WATER RELEASES FROM LUIS LEON RESERVOIR WILL CONTINUE TO FLOW INTO THE RIO GRANDE DURING THE NEXT SEVERAL DAYS. ALL LOCATIONS HAVE NOW FALLEN INTO MINOR FLOODING AND WITH THE RELEASE RATE FROM THE RESERVOIR DECREASING ONLY MINOR FLOODING IS EXPECTED. SCATTERED SHOWERS AND STORMS WILL REMAIN IN THE FORECAST FOR THE NEXT SEVERAL DAYS BUT WIDESPREAD HEAVY RAIN IS NOT EXPECTED. TXZ079-150000- /O.CON.KMAF.FF.A.0013.000000T0000Z-081015T0000Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 1212 PM CDT TUE OCT 14 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * UNTIL 7 PM CDT THIS EVENING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE TO AFFECT RIVER LEVELS ON THE RIO GRANDE. FLASH FLOODING WILL BE POSSIBLE SHOULD LEVEES FAIL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 141929 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 229 PM CDT TUE OCT 14 2008 ...FLOODING CONCERNS HAVE DECREASED ON THE RIO GRANDE AT PRESIDIO... .WATER RELEASES FROM LUIS LEON RESERVOIR HAVE DECREASED SIGNIFICANTLY THE LAST SEVERAL DAYS AND THE RIO GRANDE RIVER LEVELS HAVE FALLEN. OFFICIALS IN PRESIDIO INDICATE THE RIVER HAS COME BACK INTO THE CHANNEL AND THE PRESSURE ON THE LEVEES HAS BEEN RELIEVED. AS SUCH THE FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE AT 7 PM. SCATTERED SHOWERS AND STORMS WILL REMAIN IN THE FORECAST THROUGH WEDNESDAY BUT WIDESPREAD HEAVY RAIN IS NOT EXPECTED. TXZ079-150000- /O.CON.KMAF.FF.A.0013.000000T0000Z-081015T0000Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 229 PM CDT TUE OCT 14 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREA... PRESIDIO VALLEY. * UNTIL 7 PM CDT THIS EVENING * WATER RELEASES AT LUIS LEON RESERVOIR ON THE RIO CONCHOS CONTINUE BUT HAVE DECREASED ALLOWING THE RIO GRANDE RIVER LEVELS TO FALL. * PORTIONS OF FM 170 AND OTHER LOCAL ROADWAYS REMAIN CLOSED. MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. $$
000 WGUS64 KMAF 150004 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 704 PM CDT TUE OCT 14 2008 TXZ079-150115- /O.EXP.KMAF.FF.A.0013.000000T0000Z-081015T0000Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 704 PM CDT TUE OCT 14 2008 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST TEXAS HAS EXPIRED. REPORTS FROM PRESIDIO AND SURROUNDING LOCATIONS ALONG THE RIO GRANDE INDICATE THAT WATER LEVELS HAVE FALLEN BELOW FLOOD LEVEL. ALTHOUGH LIGHT TO MODERATE RAIN IS FORECAST THROUGH WEDNESDAY...EXPECTED RAINFALL AMOUNTS SHOULD NOT POSE ANY ADDITIONAL FLOODING PROBLEMS ALONG THE RIO GRANDE. $$ 32
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at Oct 8, 7:39 PM CDT, 0 minutes earlier.
Area forecast discussion, Oct 8, 7:39 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
739 PM CDT WED OCT 8 2008
.UPDATE...
FLASH FLOOD WATCH WAS EXTENDED AN ADDITIONAL 12 HRS. ALL APPROPRIATE
PRODUCTS WERE UPDATED.
&&
.DISCUSSION...
ELEVATED RIVER LEVELS CONTINUE TO AFFECT AREAS ALONG THE RIO GRANDE
FROM PRESIDIO DOWNSTREAM AS RELEASES FROM THE LUIS LEON RESERVOIR
PERSIST.
&&
.PREV DISCUSSION... /ISSUED 623 PM CDT WED OCT 8 2008/
DISCUSSION...
SEE AVIATION DISCUSSION BELOW.
AVIATION...
LIGHT SOUTH TO SOUTHEAST WINDS WILL INCREASE TOMORROW AND GUST TO
NEAR 20 KNOTS IN THE AFTERNOON MAINLY ACROSS THE EASTERN MOST TAF
SITES. OTHERWISE EXPECT VFR CONDITIONS TO CONTINUE THROUGH THE
PERIOD.
PREV DISCUSSION... /ISSUED 227 PM CDT WED OCT 8 2008/
DISCUSSION...
NOT MAKING SIGNIFICANT CHANGES TO THE ONGOING FORECAST. FAVOR THE
GFS/DGEX IN THE BROAD SOUTHWESTERLY FLOW ALOFT THROUGH MUCH OF THE
PERIOD AS THESE MODELS HANDLE THE EASTERN PACIFIC/MEXICAN MOISTURE
CONNECTION BEST IN A DEEP SOUTHWESTERLY FLOW ALOFT REGIME. THESE
MODELS ARE ALSO LIKELY HANDLING THE QUICKER AND COOLER FRONTAL
PASSAGE BETTER EARLY NEXT WEEK AS IT BARRELS DOWN THE WESTERN HIGH
PLAINS. THE FIRST SIGNIFICANT CHANCE OF PRECIPITATION APPEARS TO BE
THIS WEEKEND IN THIS SOUTHWESTERLY FLOW AS SHORTWAVES MOVE INTO THE
AREA FROM MEXICO. IN ADDITION THE REMAINS OF NORBERT WILL LIKELY
BECOME ENTRAINED IN SOME FORM AND WILL NEED TO BE MONITORED FOR THE
POTENTIAL FOR HEAVIER PRECIPITATION ESPECIALLY ALONG THE RIO
GRANDE...WHICH WOULD ONLY AGGRAVATE THE ONGOING FLOODING IN THAT
AREA. PRECIPITATION CHANCES WILL CONTINUE MONDAY AND MONDAY NIGHT
AS THE AFOREMENTIONED COLD FRONT PLUNGES INTO THE AREA.
PRECIPITATION CHANCES WILL BEGIN TO DECREASE AFTER MONDAY AS THE
UPPER LOW IN THE FOUR CORNERS WEAKENS AND LIFTS NORTHEASTWARD.
FORECAST SOUNDINGS SUGGEST POST FRONTAL LOW CLOUDS WILL LINGER NEXT
TUESDAY AND WEDNESDAY SO STAYED BELOW THE CLIMO WEIGHTED MEXMAF
TEMPERATURE FORECAST NEXT TUESDAY AND WEDNESDAY.
HYDROLOGY...
MINOR TO MODERATE FLOODING CONTINUES ALONG THE RIO GRANDE FROM
PRESIDIO THROUGH THE BIG BEND REGION. RIVER LEVELS AT PRESIDIO
AND LOCATIONS DOWNSTREAM CONTINUED TO FALL SLOWLY. THE LATEST
RIVER FORECAST CONTINUES TO CALL FOR NEARLY STEADY OR A SLOW
DECLINE IN RIVER LEVELS OVER THE NEXT SEVERAL DAYS. LEVELS SHOULD
REMAIN IN THE HIGH END MINOR TO MODERATE FLOOD CATEGORIES FROM
PRESIDIO TO RIO GRANDE VILLAGE AND GIVEN THE CONTINUED RELEASES
FROM LUIS LEON RESERVOIR...THE FLASH FLOOD WATCH WILL REMAIN IN
EFFECT. THE NHC FORECAST FOR NORBERT IS TO BRING IT NORTHEASTWARD
INTO THE SOUTHERN TIP OF THE BAJA PENINSULA BY 12Z SATURDAY AND
NORTHERN MEXICO BY 12Z SUNDAY. ABUNDANT MID AND UPPER LEVEL
MOISTURE FROM NORBERT IS EXPECTED TO ENHANCE THE CHANCE OF RAIN
OVER THE RIO CONCHOS AND RIO GRANDE BASINS AS EARLY AS FRIDAY...AND
POSSIBLY THROUGH NEXT MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 54 87 54 87 / 0 10 0 0
CARLSBAD NM 50 89 55 92 / 0 10 0 10
DRYDEN TX 55 86 57 84 / 0 10 10 0
FORT STOCKTON TX 57 88 60 92 / 0 10 10 10
GUADALUPE PASS TX 54 81 56 83 / 0 10 10 10
HOBBS NM 50 85 51 89 / 0 10 0 0
MARFA TX 40 84 47 84 / 0 10 10 10
MIDLAND INTL AIRPORT TX 54 86 56 87 / 0 10 10 0
ODESSA TX 55 87 57 90 / 0 10 10 0
WINK TX 53 89 57 92 / 0 10 10 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING
ZONES... PRESIDIO VALLEY.
&&
77/99Hazardous weather outlook, Oct 8, 3:04 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 304 PM CDT WED OCT 8 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-092015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 304 PM CDT WED OCT 8 2008 /204 PM MDT WED OCT 8 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WATER RELEASES FROM LUIS LEON RESERVOIR IN MEXICO CONTINUE TO RESULT IN FLOODING ALONG THE RIO GRANDE FROM NEAR PRESIDIO DOWNSTREAM TO RIO GRANDE VILLAGE. HIGHWAY 170 BETWEEN PRESIDIO AND LAJITAS REMAINS CLOSED...IN ADDITION TO OTHER LOCAL ROADWAYS. MOTORISTS IN THE AREA SHOULD USE EXTREME CAUTION AND ARE URGED NOT TO DRIVE THROUGH FLOODED ROADWAYS. CONTINUE TO FOLLOW INSTRUCTIONS PROVIDED BY LOCAL EMERGENCY OFFICIALS. A FLASH FLOOD WATCH REMAINS IN EFFECT INDEFINITELY FOR THE PRESIDIO VALLEY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FLOODING ALONG THE RIO GRANDE IS EXPECTED TO CONTINUE. THE RELEASE RATE FROM LUIS LEON HAS LEVELED OFF...BUT RIVER AND LOWLAND FLOODING ARE EXPECTED TO CONTINUE INDEFINITELY. TROPICAL MOISTURE ASSOCIATED WITH HURRICANE NORBERT WILL MOVE ACROSS SONORA AND CHIHUAHUA THIS WEEKEND...POTENTIALLY INCREASING THUNDERSTORM DEVELOPMENT OVER THE RIO CONCHOS BASIN AND ITS TRIBUTARIES. THIS IN TURN MAY IMPACT RESERVOIR OPERATIONS ALONG THE RIO CONCHOS...AND COULD IMPACT THE RIO GRANDE FROM PRESIDIO DOWNSTREAM TO BELOW DRYDEN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 70
Nearby
Flash Flood Watches in Texas, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.